Peer Reviewed Publications

In Print (all work in this section except for the dissertation has been reviewed by the American Mathematical Society in Mathematical Reviews)

Proper Knots in Open 3-Manifolds have Locally Unknotted Representatives, Proceedings of the A. M. S. Vol. 113 (2) October 1991 pp. 563-571.

Proper Knots in Open 3-Manifolds have Locally Unknotted Representatives and a New Proof of Schubert's Bridge Number Theorem, Ph. D. Dissertation, University of Texas.

A Note on Topological Proper Knot Theory, Houston Journal of Mathematics, Vol. 19, (2) 295-300.

An Elementary Proof that the Borromean Rings are Linked, American Mathematical Monthly, (Notes) October, 1993, 786-789.

Proper Knot Theory in Open Combinatorial Manifolds, Proceedings of Low Dimensional Topology, Knoxville 1992, pp. 123-131, International Press 1994 (C. Johansson, Ed.)

Piecewise Linear Proper Knot Equivalence Classes are Generated by Locally Flat Isotopies,

Journal of Knot Theory and its Ramifications, Vol. 3 No. 4 (1994) 497-509.

Piecewise Linear Proper Knot Equivalence Classes are Generated by Locally Flat Isotopies, a Revised Version, Journal of Knot Theory and its Ramifications, Vol.4, No. 2 (1995) 329-342.

Link Colorability, Covering Spaces and Isotopy, Journal of Knot Theory and its Ramifications, Vol. 6, No. 6, (1997), 533-849.

On Smoothing Proper Knots in Open 3-manifolds, Journal of Knot Theory and its Ramifications, , accepted, to appear.

On Infinitely Periodic Knots (with M. Timm), Boletin de La Sociedad Matematica Mexicana, 3a. Serie Volumen 10, no. 3, 2004

Limits of Functions of Two Variables, College Math Journal, Vol. 36, No. 4, September 2005, pp. 318-329.

Continuously Differentiable Curves Detect Limits of Functions of Two Variables, College Math Journal, Vol. 45, No. 1, January 2014, pp. 54-56.

Invariants of Everywhere Wild Knots, Journal of Knot Theory and its Ramifications, accepted July 17, 2014. To appear.

 

Teaching Related Publications (the second and third entries are reviewed in Math Reviews)

Problem: "A "Cheap" Space Filling Homeomorphism", Missouri Journal of the Mathematical Sciences, Vol. 5, No. 2 p. 91.

Applications of Colorability of Links, Wild Knots and Non-Compact Knots, Missouri Journal of the Mathematical Sciences, Vol. 6 No. 3 124-138 (1994).

On Dense, Metrizable Subspaces of Topological Spaces, Missouri Journal of the Mathematical Sciences, Vol. 7, No. 3, pp. 123-128. (1995).

FFF#170, Flaws, Fallacies and Flim-Flam, College Math Journal, Vol. 32, No. 1, January 2001, p. 49.

FFF#218, Flaws, Fallacies and Flim-Flam, College Math Journal, Vol. 35, No. 1, January 2004

FFF#287, Flaws, Fallacies and Flim-Flam, College Math Journal, .Vol. 39, No. 5, November 2008, p. 383.